# SDR SWIA202056032

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRG20R IS CORRODED BETWEEN FS319.70 & FS333.00   (C-CHECK) RO 2/6/2021   REPLACED INTERCOSTAL AT STRINGER 20R BETWEEN FS 319.70 AND FS 333.00 AS PER DWG SH670-31950 REV Y AND CRJ 700 SRM 51-42-06-001-001-A01. SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
